Nonlinear differential equations of Riccati type on ordered Banach spaces

Ungureanu, Viorica Mariela and Dragan, Vasile: Nonlinear differential equations of Riccati type on ordered Banach spaces. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 17. pp. 1-22. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_017_001-022.pdf

Download (247kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 17
Page Range: pp. 1-22
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - Banach-tér
Additional Information: Bibliogr.: p. 20-21.
Date Deposited: 2017. Jun. 13. 13:43
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42777

Actions (login required)

View Item View Item